International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 22, Pages 1133-1149

Existence of mild solutions of second-order neutral functional differential inclusions with nonlocal conditions in Banach spaces

S. Marshal Anthoni,1 J.-H. Kim,1 and J. P. Dauer2

1Department of Mathematics, Yonsei University, Seoul 120-749, South Korea
2Department of Mathematics, University of Tennessee at Chattanooga, Chattanooga 37403-2598, TN, USA

Received 15 October 2003

Copyright © 2004 S. Marshal Anthoni et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study the existence of mild solutions of the nonlinear second-order neutral functional differential and integrodifferential inclusions with nonlocal conditions in Banach spaces. The results are obtained by using the theory of strongly continuous cosine families of bounded linear operators and a fixed point theorem for condensing maps due to Martelli.